MAUDE Adverse Event Report: SHIRAKAWA OLYMPUS CO., LTD. VISERA XENON LIGHT SOURCE

SHIRAKAWA OLYMPUS CO., LTD. VISERA XENON LIGHT SOURCE
Model Number CLV-S45
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned.And an initial evaluation was conducted by olympus.However, investigation is ongoing.During the initial evaluation, the user¿s report was not confirmed.The lamp time was successfully reset.However, as noted in b5, the spare lamp indicator was blinking; due to a defective spare lamp.There was also corrosion found on one of the connectors, scratches on the housing, and the switch was found deformed.If additional information becomes available following the device evaluation, a supplemental report will be filed.
 
Event or Problem Description
While performing routine maintenance on an olympus visera xenon light source device.It was discovered, that the lamp hours had been exceeded and the lamp required replacement.Following the replacement of the lamp, the user was unable to reset the lamp hour.There was no patient involvement during this event.During the device evaluation, it was then discovered, that the spare lamp indicator was blinking, due to a defective spare lamp.This report is being submitted to capture the defective spare lamp.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.Correction to h4.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, it was confirmed that the cause was the faulty spare lamp.The event can be detected/prevented by following the instructions for use which state: "avoid using this instrument in a dusty environment, as this may damage the instrument".Olympus will continue to monitor field performance for this device.

Brand Name
VISERA XENON LIGHT SOURCE
Common Device Name
XENON LIGHT SOURCE
Manufacturer (Section D)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA  961-8061
Manufacturer (Section G)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key16952812
Report Number3002808148-2023-04973
Device Sequence Number15182464
Product Code NWB
UDI-Device Identifier04953170275753
UDI-Public04953170275753
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K062049
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 07/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCLV-S45
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/14/2023
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2023
Supplement Date Received by Manufacturer06/27/2023
Initial Report FDA Received Date05/18/2023
Supplement Report FDA Received Date07/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/06/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown